# SDR CALA2018032801043

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT AFT EMERGENCY EXIT DOOR FOUND CORRODED AT LOWER FWD INNER ANGLE.   REMOVED AND REPLACED THE ANGLE IAW SRM 51-72-11-911-001, 51-42-11-001-2D, AND 2.E.
